# SDR DHLA2008743522

- Difficulty date: November 10, 2008
- Submitted: December 18, 2008
- Operation: Air carrier
- Aircraft: N743DH
- Make and model: Boeing 727225
- Aircraft serial: 22438
- Aircraft time: 41,025 hours, 27,594 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 440
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

D-CHECK, WO NR 5740, NR 5740-2-136, UPPER FUSELAGE PAX CABIN AT BS 440 BETWEEN STR16R AND 17R FRAME INBD FLANGE WITH CRACK.  REPAIRED FRAME AT BS 440 BETWEEN STR 15R AND 17R.  DUE TO CRACK IAW SRM 51-40-3 FIG.1.
